# SDR USAA2010020590286

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 31,469 hours, 17,264 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1169 - PIT-CLT - EMERGENCY LANDING - ECAM HYDRAULIC GREEN LOW LEVEL.  HYDRAULIC LEVEL INDICATED LOW LEVELS ON HYDRAULIC PAGE.  CAPTAIN DECLARED AN EMERGENCY.  FOUND PRESSURE LINE TO YAW DAMPER SERVO LOOSE.  TIGHTENED LINE AND OPERATIONAL CHECK WAS GOOD PER AMM 27-26-51.
